UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 67

of 'Clinical use of tyrosine kinase inhibitors for chronic myeloid leukemia'

67
TI
Stevens-Johnson syndrome after treatment with STI571: a case report.
AU
Hsiao LT, Chung HM, Lin JT, Chiou TJ, Liu JH, Fan FS, Wang WS, Yen CC, Chen PM
SO
Br J Haematol. 2002;117(3):620.
 
Between seven and 21% of patients treated with the specific tyrosine kinase inhibitor STI571 have been reported to develop mild-to-moderate severity of adverse cutaneous reactions. We report a patient in the blast crisis phase of chronic myeloid leukaemia who developed a life-threatening cutaneous reaction, Stevens-Johnson syndrome, following 1 week of STI571 therapy. This report may serve to remind the clinician about the possible severe cutaneous side-effects of STI571 before instituting more extensive clinical application of this agent in the future.
AD
Division of Medical Oncology, Department of Medicine, Taipei Veterans General Hospital, No. 201, Sec. 2, Shih-Pai Road, Taipei 112, Taiwan.
PMID